Ultraproducts in Banach space theory.
Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 72-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__313_152195,
author = {Stefan Heinrich},
title = {Ultraproducts in {Banach} space theory.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {72--104},
year = {1980},
volume = {313},
zbl = {0412.46017},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__313_152195/}
}
Stefan Heinrich. Ultraproducts in Banach space theory.. Journal für die reine und angewandte Mathematik, Tome 313 (1980), pp. 72-104. http://geodesic.mathdoc.fr/item/JRAM_1980__313_152195/